Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivalent rational substitutions


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 26 (1924), 221-229
MSC: Primary 14E05
MathSciNet review: 1501274
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E05

Retrieve articles in all journals with MSC: 14E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501274-3
PII: S 0002-9947(1924)1501274-3
Article copyright: © Copyright 1924 American Mathematical Society